# SDR USAA2009031290565

- Difficulty date: March 9, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 62,683 hours, 28,296 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 338CA01Y1
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 245 PHX-YYC - EMERGENCY LANDING - CREW REPORTED LOSS OF COMMUNICATIONS - COULD HEAR ATC FINE BUT LOST ABILITY TO TRANSMIT.  CREW ALSO REPORTED HEARING CLICKING NOISES BEHIND FIRST OFFICER'S CIRCUIT BREAKER PANEL.  SHORTLY THEREAFTER, GENERATOR NR 1 DROPPED OFFLINE.  APU GENERATOR WAS SELECTED ONLINE AND COMMUNICATIONS WERE RE-ESTABLISHED.  FLIGHT ATTENDANTS REPORTED AN ELECTRICAL ODOR IN THE CABIN BUT NO SMOKE WAS PRESENT.  CREW DECLARED AN EMERGENCY DUE TO ELECTRICAL ANOMALY AND UNCERTAINTY WHETHER MORE PROBLEMS COULD OCCUR DURING A PRECISION APPROACH IN LOW WEATHER CONDITIONS.  THE LANDING WAS UNEVENTFUL AND AIRCRAFT TAXIED TO GATE UNASSISTED.  MAINTENANCE REMOVED AND REPLACED CONTACTORS 9XU1 AND 11XU1 IAW AIRBUS MAINTENANCE MANUAL 24-22-55.  OPERATIONAL CHECK WAS GOOD.
